# SDR MYW2004F00002

- Difficulty date: May 21, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-800
- Aircraft serial: 30619
- Engine: Ge CFM56*
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Contaminated
- Location: Apu
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF THRUST, SMOKE IN COCKPIT AND CABIN.  ABORTED TAKEOFF AND RETURNED TO HANGER.  TROUBLE SHOT SYSTEM.  ACCOMPLISHED AIR CONDITIONING PACK BITE CHECK.  CHECK WAS NORMAL.  REMOVED APU SUPPLY DUCT CONNECTOR TO CHECK FOR CONTAMINATION IAW 49-11-02.  NONE FOUND.  ACCOMPLISHED AC SYSTEM OIL CONTAMINATION REMOVAL IAW MM.  ALL CHECKS NORMAL.  RETURNED AIRCRAFT TO SERVICE.  (SDR040011)
